GENERALIZED RATIONAL CONTRACTIONS ENDOWED WITH A GRAPH AND AN APPLICATION TO A SYSTEM OF INTEGRAL EQUATIONS


Isik H., Hussain N., Kutbi M. A.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.22, no.6, pp.1158-1175, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 6
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.1158-1175

Abstract

In the present paper, we introduce the notion of generalized rational contraction including admissible mappings and establish coincidence point and common fixed point results for this class of mappings defined on ordinary as well as ordered metric spaces. Our results extend, generalize and unify comparable results in the existing literature. Applying these results, we deduce fixed point results on metric spaces endowed with graph. An example and application to obtain the existence of common solution for a system of integral equations are also given in order to illustrate the effectiveness of the offered results.